Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 52, NWS Eureka, CA

June 20, 2013

NWS Eureka, CA issued this small craft advisory at Jun 20, 2013, 2:25 AM PDT. It took effect at Jun 20, 2013, 5:00 PM PDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2013, 2:25 AM PDT (09:25 UTC)
In effect from
Jun 20, 2013, 5:00 PM PDT
Expired
Jun 22, 2013, 2:40 PM PDT
In force
46 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WHUS76 KEKA 200925
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PDT THU JUN 20 2013


PZZ475-201730-
/O.NEW.KEKA.SC.Y.0052.130621T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM
PDT SATURDAY. 

* WINDS...NW 10 TO 20 KT WILL RISE TO 15 TO 25 KT WITH GUSTS TO 30
  KT LATE THIS AFTERNOON.

* SEAS...NW 5 TO 7 FT AT 8 SECONDS WILL BUILD TO 6 TO 8 FT AT 6
  SECONDS LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-201730-
/O.NEW.KEKA.SC.Y.0052.130621T0400Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
225 AM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
SATURDAY. 

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT WITH GUSTS TO 25 KT
  THIS EVENING.

* SEAS...4 TO 5 FT AT 7 TO 8 SECONDS WILL BUILD TO 6 TO 8 FT AT 6
  SECONDS THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
161 
WHUS76 KEKA 201718
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1018 AM PDT THU JUN 20 2013

PZZ475-210130-
/O.CON.KEKA.SC.Y.0052.130621T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1018 AM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 PM PDT SATURDAY...

* WINDS...NW 10 TO 20 KT WILL RISE TO 15 TO 25 KT WITH GUSTS TO 
  30 KT LATE THIS AFTERNOON. 

* SEAS...NW 5 TO 7 FT AT 8 SECONDS WILL BUILD TO 6 TO 8 FT AT 6 
  SECONDS LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-210130-
/O.CON.KEKA.SC.Y.0052.130621T0400Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1018 AM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT WITH GUSTS TO 25 
  KT THIS EVENING. 

* SEAS...4 TO 5 FT AT 7 TO 8 SECONDS WILL BUILD TO 6 TO 8 FT AT 
  6 SECONDS THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
091 
WHUS76 KEKA 202144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT THU JUN 20 2013

PZZ470-210600-
/O.EXB.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 2 AM PDT
SATURDAY. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT FRIDAY EVENING.

* SEAS...AROUND 6 FT AT 6 SECONDS FRIDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210600-
/O.CON.KEKA.SC.Y.0052.130621T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT WITH GUSTS TO 30 KT FRIDAY.

* SEAS...NW AROUND 6 FT AT 6 SECONDS BUILDING TO 8 FT AT 6 SECONDS
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-210600-
/O.CON.KEKA.SC.Y.0052.130621T0400Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT WITH GUSTS TO 25 KT
  FRIDAY. 

* SEAS...5 TO 6 FT AT 6 SECONDS WILL BUILD TO 7 FT AT 6 SECONDS
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
074 
WHUS76 KEKA 210526
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1026 PM PDT THU JUN 20 2013

...BUILDING CONDITIONS FRIDAY AFTERNOON...

.HIGH PRESSURE BUILDING IN FROM THE WEST WILL CAUSE MODERATE
CONDITIONS OVERNIGHT TO BUILD TO FRESH BY FRIDAY AFTERNOON. THE
STRONGEST PART OF THE PRESSURE GRADIENT WILL BE POSITIONED SOUTH
OF CAPE MENDOCINO...RESULTING IN INCREASED WINDS AND STEEPER SEAS.



PZZ455-211330-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-130622T1600Z/
/O.NEW.KEKA.SC.Y.0053.130621T1000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 9 AM SATURDAY...

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 25 KT FRIDAY. STRONGEST
  WINDS WILL BE NEAR CAPE MENDOCINO AND IN THE SOUTHERN PORTION OF
  THE ZONE. 

* SEAS...5 TO 6 FT AT 8 SECONDS BUILDING TO 7 FT AT 7 SECONDS
  FRIDAY. LARGEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE
  ZONE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211330-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...NW 10 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 25
  FRIDAY.

* SEAS...NW AROUND 6 FT AT 7 SECONDS BUILDING TO 7 FT AT 7 SECONDS
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211330-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
2 AM SATURDAY...

* WINDS...NW 5 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 20 KT BY FRIDAY
  EVENING.

* SEAS...NW 4 FT AT 7 SECONDS OVERNIGHT. NW 5 FT AT 6 SECONDS BY
  FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
863 
WHUS76 KEKA 210922
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 AM PDT FRI JUN 21 2013

PZZ455-211730-
/O.EXT.KEKA.SC.Y.0053.130621T0922Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
SATURDAY. 

* WINDS...NW 10 TO 15 KT RISING TO 15 TO 25 KT THIS AFTERNOON.

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211730-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW 10 TO 20 KT RISING TO 20 TO 30 KT THIS AFTERNOON AND
  EVENING. 

* SEAS...NW 7 FT AT 6 SECONDS BUILDING TO 8 TO 10 FT THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211730-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS AFTERNOON AND
  EVENING.

* SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 8 FT THIS AFTERNOON
  AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
881 
WHUS76 KEKA 211542
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PDT FRI JUN 21 2013

PZZ455-212345-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 25 KT THIS AFTERNOON.

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT AROUND 8
  SECONDS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-212345-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT RISING TO 20 TO 30 KT TONIGHT.

* SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 SECONDS
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-212345-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS EVENING.

* SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6
  SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
931 
WHUS76 KEKA 212135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT FRI JUN 21 2013

PZZ470-220545-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT THIS EVENING.

* SEAS...NW 5 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6
  SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-220545-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO AROUND 20 KT THIS AFTERNOON AND
  EVENING. 

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO AROUND 7 FT AT 8 SECONDS
  THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220545-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT GUSTS AROUND 30 KT TONIGHT.

* SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 
  SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
701 
WHUS76 KEKA 220413
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 PM PDT FRI JUN 21 2013

PZZ470-220900-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* WINDS...N 15 TO 20 KT.

* SEAS...N 7 FT AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-221215-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY...

* WINDS...N 15 TO 20 KT.

* SEAS...NW 8 FT AT 6 SECONDS THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221215-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT DIMINISHING
  TO 10 TO 20 KT ON SATURDAY.

* SEAS...N 9 FT AT 7 SECONDS TONIGHT SUBSIDING TO 6 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WEATHER.GOV/EUREKA
873 
WHUS76 KEKA 220911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT SAT JUN 22 2013

PZZ470-221015-
/O.EXP.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ455-221600-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT BY THIS AFTERNOON.

* SEAS...NW 6 TO 8 FT AT 7 SECONDS WILL SUBSIDE TO 5 TO 7 FT THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221715-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT THIS AFTERNOON.

* SEAS...N 6 TO 8 FT AT 6 SECONDS SUBSIDING TO 5 FT LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
061 
WHUS76 KEKA 221554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT SAT JUN 22 2013

PZZ455-221700-
/O.CAN.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
854 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-222200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT.

* SEAS...N AROUND 7 FT AT 7 SECONDS SUBSIDING TO 5 FT THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
447 
WHUS76 KEKA 222140
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT SAT JUN 22 2013


PZZ475-222245-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 3:12 PM PDT, 11 hours 13 minutes earlier.

Area forecast discussion, Jun 19, 3:12 PM PDT, 11 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
312 PM PDT WED JUN 19 2013

.SYNOPSIS...
AN UPPER LEVEL TROUGH LIFTING OUT OF NORTHERN CALIFORNIA WILL
RESULT IN DIMINISHING SHOWER ACTIVITY THROUGH TODAY WITH SOME
CLEARING SKIES AT THE COAST. TEMPERATURES WILL WARM ACROSS THE
INTERIOR BEGINNING TOMORROW THROUGH SATURDAY WITH PLENTY OF
SUNSHINE. ANOTHER RAIN PRODUCING TROUGH RETURNS TO NORTHWEST CA
MONDAY THROUGH WEDNESDAY.

&&

.DISCUSSION...
EXITING TROUGH STILL PROVIDING ENOUGH INSTABILITY AND MOISTURE
TO ALLOW ANOTHER AFTERNOON OF CUMULUS ACROSS THE INTERIOR. HOWEVER
SHOWER ACTIVITY NOT AS WIDESPREAD OR INTENSE AS YESTERDAY AFTERNOON.
NORTHWEST FLOW ON THE BACKSIDE OF THE LOW STILL CONTAINS ENOUGH
ENERGY TO ALLOW CLOUDS AND A STRAY SHOWER TO DEVELOP THURSDAY
AFTERNOON OVER THE SISKIYOUS AND COASTAL RANGE. BUT BY FRIDAY
RAPID RIDGING ON THE HEELS OF THE EXITING TROUGH SHOULD MAINTAIN
DRY WEATHER UNTIL AT LEAST SATURDAY. HEIGHTS WILL GRADUALLY RISE
THROUGH SATURDAY AS UPPER LEVEL RIDGING BUILDS EASTWARD FROM THE
EASTERN PACIFIC, RESULTING IN WARMING TEMPERATURES, ESPECIALLY
INLAND. AS HIGH PRESSURE BUILDS INTO OREGON, ENOUGH OFFSHORE FLOW
MAY KEEP COASTAL CLOUDS OUT OF DEL NORTE COUNTY AND MUCH OF THE
MENDOCINO COAST, ESPECIALLY BY THURSDAY NIGHT AND FRIDAY NIGHT.
HOWEVER, THE HUMBOLDT COAST CAN CONTINUE TO EXPECT LOW CLOUDS AND
FOG EACH MORNING.

BY SUNDAY, MEDIUM RANGE MODELS ARE CONVERGING ON A SOLUTION WHICH
WOULD BRING AN UNSEASONABLY DEEP AND RELATIVELY LOW-LATITUDE
UPPER LOW OFF THE BRITISH COLUMBIA AND WA/OR COAST. A SERIES OF
DISTURBANCES IN DEEP, MOIST WEST-SOUTHWEST FLOW MAY RESULT IN AN
EXTENDED PERIOD OF RAINY WEATHER FOR NW CALIFORNIA...BEGINNING AS
EARLY AS SATURDAY NIGHT AND CONTINUING THROUGH AT LEAST TUESDAY.
CONFIDENCE GROWING WITH THIS SYSTEM AND THE RESULTING WET WEATHER
AS GFS AND EURO COME INTO AGREEMENT. HAVE UPPED POPS TO NEAR LIKELY
MONDAY AND TUESDAY AS WELL AS DROPPED TEMPERATURES DUE TO LOWERING
HEIGHTS AND THICKNESS.

&&

.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL
CONTINUE AT KCEC AND KACV THROUGH THIS EVENING. THE LOWER CONDITIONS
ARE DUE TO REDUCED CEILINGS. VFR CONDITIONS WILL CONTINUE AT KUKI
FOR THE NEXT FEW DAYS WITH LIGHT TO CALM WINDS OVERNIGHT AND
MODERATE WINDS DURING THE AFTERNOONS.  MVFR TO IFR CONDITIONS WILL
OCCUR AT KCEC AND KACV OVERNIGHT THROUGH EARLY THURSDAY MORNING WITH
LIGHT WINDS TO CALM CONDITIONS. CEILINGS AND VISIBILITIES WILL
INCREASE LATER THURSDAY MORNING AND VFR CONDITIONS WILL PREVAIL AT
KCEC AND KACV THURSDAY AFTERNOON.
&&

.MARINE...LIGHT WINDS AND LOW SEAS WILL CONTINUE ACROSS THE WATERS
THIS AFTERNOON AND EVENING. HOWEVER THE PRESSURE GRADIENT WILL BEGIN
TO TIGHTEN TONIGHT AND THURSDAY AS A HIGH PRESSURE RIDGE STRENGTHENS
ACROSS THE AREA. SUBSEQUENTLY NORTHERLY WINDS AND THE SEAS WILL
BEGIN TO INCREASE. THE WINDS AND SEAS WILL INCREASE ACROSS THE
SOUTHERN WATERS TONIGHT AND THURSDAY AND ACROSS THE NORTHERN WATERS
ON THURSDAY. SHORT PERIOD SEAS WILL OCCUR ACROSS THE WATERS AND
SMALL CRAFT ADVISORIES MAY BE NECESSARY ACROSS THE SOUTHERN WATERS
THURSDAY NIGHT INTO SATURDAY MORNING DUE TO THE SHORT PERIOD SEAS
AND/OR INCREASE IN THE  WINDS. SMALL CRAFT ADVISORIES MAY BE
NECESSARY ACROSS THE NORTHERN OUTER WATERS FRIDAY NIGHT DUE TO THE
SHORT PERIOD SEAS. CONDITIONS WILL IMPROVE THIS WEEKEND AND EARLY
NEXT WEEK AS THE PRESSURE GRADIENT RELAXES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 19, 4:12 AM PDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
412 AM PDT WED JUN 19 2013

CAZ001>004-076-201115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
412 AM PDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.